Mathematische Zeitschrift

, Volume 259, Issue 2, pp 433–455

Canonical maps to twisted rings


DOI: 10.1007/s00209-006-0964-4

Cite this article as:
Rogalski, D. & Zhang, J. Math. Z. (2008) 259: 433. doi:10.1007/s00209-006-0964-4


If A is a strongly noetherian graded algebra generated in degree one, then there is a canonically constructed graded ring homomorphism from A to a twisted homogeneous coordinate ring Open image in new window, which is surjective in large degree. This result is a key step in the study of projectively simple rings. The proof relies on some results concerning the growth of graded rings which are of independent interest.


Graded ring noncommutative projective geometry twisted homogeneous coordinate ring Gelfand-Kirillov dimension strongly noetherian 

Mathematics Subject Classification (2000)

16P90 16S38 16W50 14A22 

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of MathematicsUCSDLa JollaUSA
  2. 2.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations